# SDR FDEA2020071091483

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 27,999 hours, 15,962 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 237TS05Y02
- Part serial: 478
- Condition: Inoperative
- Location: Fire Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE HANDLE UPPER ROW LIGHT DOES NOT  ILLUMINATE DURING FIRE TEST AND LIGHT TEST.   R & R THE NR 2 ENGINE FIRE CONTROL MODULE IAW AMM  26-12-20-04.  OPS NORMAL.
